MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI SASUKE; PERCUTANEOUS CATHETER

ASAHI INTECC CO., LTD. ASAHI SASUKE; PERCUTANEOUS CATHETER
Model Number SA145-33N
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: 3003780911.The reported sasuke double-lumen catheter was returned for investigation.The tip segment of the returned sasuke catheter was found ruptured.Microscopic observation found a trace of ductile fracture on the fracture end of the inner tube of the returned catheter.Although a trace of radiopaque marker band was observed on the shaft tube, the marker was detached from the shaft tube together with the catheter tip.Microscopic observation of the detached tip fragment found that the proximal end of the tip fragment had a trace of ductile fracture.The sasuke catheter tip originally 4mm in length was found elongated to approximately 6mm.Lot history review revealed no anomaly relating to the reported event.No other similar product experience report was received from this lot.Based on the obtained information and investigation outcome, it was presumed that tensional stress generated during withdrawal attempts might have been locally applied to the tip segment of the subject sasuke catheter while the distal segment of the catheter was press-fixed by the unspecified balloon catheter that was used for device exchange.Consequently, the tip segment of the catheter including the radiopaque marker was detached.Although it was concluded that the reported event was not attributed to product quality, it was concluded that removal of the tip fragment with two unspecified guide wires was an additional treatment and therefore a health hazard.In addition, possibility of a fragment left in situ could not be completely ruled out should the same event recur.Capa: no capa will be taken.The instructions for use (ifu) states: [precautions] this product must be manipulated while checking this product's motion under high-resolution x-ray fluoroscopy.In addition, if any resistance is felt during the manipulation of this product, interrupt the manipulation, and check the cause under high-resolution x-ray fluoroscopy.[malfunction and adverse effects] separation.
 
Event or Problem Description
It was reported that an asahi sasuke double lumen catheter was used to access from the left circumflex artery (lcx) to the obtuse marginal (om) 1 to treat a mildly calcified 75-90% stenosed lesion in the mid lcx.When attempts were made to remove the sasuke catheter by way of balloon trapping, a distal segment of the catheter was ruptured in the concomitantly used guiding catheter.The catheter damage was not recognized until the physician advanced a balloon catheter through the guiding catheter into the lcx.The sasuke catheter fragment went into the lcx.Two unspecified guide wires were twisted to successfully trap and remove the catheter fragment ex situ.It was informed that the procedure was continued as usual without issue.There were no adverse patient effects caused by the reported event, and the patient was doing fine.

Brand Name
ASAHI SASUKE
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
yukimi nagumo
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key23320057
Report Number3003775027-2025-00222
Device Sequence Number14691186
Product Code DQY
UDI-Device Identifier04547327120197
UDI-Public(01)04547327120197(17)280430(10)250513F011
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K182844
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA145-33N
Device Lot Number250513F011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown